MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD® ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD® ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7034-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Missed Dose (2561)
Date of Event 07/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tubing of a cadd® administration set leaked during the patient's treatment.The patient went to the emergency room "for disconnect" and did not receive the drug.No permanent injury was reported.
 
Event or Problem Description
No medical intervention was required.No patient injury was reported.
 
Additional Manufacturer Narrative
No device was returned for evaluation.Photos were returned for examination.Photographic inspection found two solvent bonds, with marks denoting the leak path.A review of the testing and inspection documents was performed and deemed adequate and correct.A review of the manufacturing process was performed on a similar part and found no discrepancies.Visual inspection of (b)(4) devices from the production floor was performed and found no discrepancies.Leak and pull testing was performed on (b)(4) samples from production and passed successfully.Based on the evidence, a root cause was unable to be determined.

Brand Name
CADD® ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6773799
Report Number3012307300-2017-01725
Device Sequence Number18866728
Product Code FPA
UDI-Device Identifier10610586020162
UDI-Public10610586020162
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K895046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/22/2021
Device Catalogue Number21-7034-24
Device Lot Number46X949
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2017
Supplement Date Received by Manufacturer08/14/2017
04/02/2018
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date09/12/2017
04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;